Skip to content

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
I Want Off These Pills NOW
avatar
hounds1 posted:
Well, I'm coming off of a pretty severe 3-month mania w/ psychosis. As expected, pdoc "loaded" me up with Zyprexa and Invega. I've gained the weight, I have edema, my left leg is numb and I just can't take it anymore. I've been med-compliant since I was diagnosed 10 years ago, but I just can't continue. I've cut the Zyprexa down by 5 mg and plan on pulling the Invega out. I see my pdoc on Thursday. I know he will NOT be happy with this. But as you all know, the weight and other side effects are unacceptable. Yes, the meds worked. We all know they do. But my body has limits. And so do I.
Reply
 
avatar
ddnos responded:
HI Hounds, and welcome to the boards!

Maybe your doc can prescribe different meds that don't have those side effects? I don't know if one or both of those meds are causing the weight gain, but I would ask your doctor if there's something else he can try. I can certainly understand not wanting to put up with certain side effects, but I doubt you want the consequences of no meds either, eh? So that's why I would see if your doc can find better meds for you that both work and don't have unacceptable side effects.

Best of luck
Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
jamireles1 responded:
Hopefully your Doc can find the right mix. I swear we're like experiments to them. I understand where you're coming from. I've gained 30 pounds in 5 months. But its worth it because what is important to me is still with me. It's give or take. Ultimately, it's up to you. I wouldn't give up my family and my current understanding of my condition just because of what I've become. My kids still tell me they love me and they are no longer scared of me. I'm sure things will turn around.

Regards
JM


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Kee pyour head up
Don't let this illness bring you down. Always keep you head to the sky because someone is watching you and I. Sometimes this illness can ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.